# SDR MWEA010034

- Difficulty date: January 4, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 83,298 hours, 92,942 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: 983810564
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE USING AIRFOIL ANTI-ICE LEFT HAND ICE PROTECTION TEMPERATURE HI ANNUNCIATOR ILLUMINATED.  AFTER SECURING SYSTEM, RH ICE PROTECTION TEMP. HI ILLUMINATED.  SECURED THE SYSTEM.  --  PERFORMED SYSTEM TESTS ON RIGHT HAND AND LEFT HAND SIDES.  ALL TESTS WERE WITH-IN SPECIFIED LIMITS.  ALL TEMPERATURES CHECK NORMAL.  SYSTEM OPERATIONALLY CHECK GOOD.  REMOVED AND REPLACED RELAY R2-664.
